# SDR A6WA2019090946851

- Difficulty date: August 29, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 38,663 hours, 37,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R311199
- Condition: Corroded
- Location: Fuselage
- Part time: 38,663 hours, 37,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 CARGO FLOORBEAM HAS CORROSION AROUND ONE NUTPLATE HOLE AT FS559+ 114.
